# SDR DALA1161401703

- Difficulty date: November 2, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 48,099 hours, 13,922 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR REAR LWR EDGE IS DENTED AND IS MAJOR REPAIR AS PER PRI.  REPAIRED IAW ER/A 496350-14 REV O.
